# SDR C2XA02IA213

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A17056
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3850, THE CREW NOTED DURING CLIMB THAT THE LANDING GEAR WOULDN'T RETRACT,RETURNED TO IAH, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT SHOCK ABSORBER PROXIMITY SWITCH, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
